go back

Manuele Leonelli

WHO

Manuele Leonelli

AREA

Data Science & Technology

Manuele Leonelli is an Assistant Professor in the Business School at IE University. He obtained a PhD in Statistics from the University of Warwick in 2015 under the supervision of Jim Q. Smith. He then won a CAPES post-doctoral fellowship working at the Federal University of Rio de Janeiro, Brazil, under the direction of Dani Gamerman. Before joining IE University, he was a Lecturer in Statistics in the School of Mathematics and Statistics at the University of Glasgow. Manuele’s research focuses on probabilistic graphical models for decision-making under uncertainty and inference over extreme values, with a focus on approximated inferential algorithms within the Bayesian paradigm. His PhD thesis “Bayesian decision support in complex systems: an algebraic and graphical approach,” won the John Copas Prize for the best PhD Thesis in Statistics at the University of Warwick in 2015. Manuele has been recently appointed as editor of Bernoulli News.

Latest Publications

Leonelli, M., Riccomagno, E., Smith, J.Q. (2020). “Coherent combination of probabilistic outputs for group decision making: an algebraic approach OR Spectrum”. OR Spectrum, Vol. 42: 499-528

Leonelli, M., Gamerman, D. (2020). “Semiparametric bivariate modelling with flexible extremal dependence”. Statistics and Computing, Vol. 30: 221-236

Leonelli, M. (2020). “Model-Preserving Sensitivity Analysis for Families of Gaussian distributions”. Journal of Machine Learning Research, Vol. 21: 1-32

Leonelli, M., Smith, J.Q. (2017). Discussion of “Beyond subjective and objective in statistics” by A. Gelman and C. Hennig. Journal of the Royal Statistical Society Series A, Vol. 180 (4): 1012

Leonelli, M., Riccomagno, E., Smith, J.Q. (2017). “A symbolic algebra for the computation of expected utilities in multiplicative influence diagrams”. Annals of Mathematics and Artificial Intelligence, Vol. 81 (3-4): 273-313

Leonelli, M., Smith, J.Q. (2017). “Directed expected utility networks”. Decision Analysis, Vol. 14 (2): 108-125

Leonelli, M., Görgen, C., Smith, J.Q. (2017). “Sensitivity analysis in multilinear probabilistic models”. Information Sciences, Vol. 411 (): 84-97